# SDR IPXA2023081468869

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N380UP
- Make and model: Boeing 767-300
- Aircraft serial: 67969
- Aircraft time: 241 hours, 88 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DESCENT DEVICE **OII 2** INSTALLED EMERGENCY DECENT DEVICE PER AM 25-60-00
